Limp Accompanied By Itching And Nausea After Azithromycin Consumption?

Illustration of Limp Accompanied By Itching And Nausea After Azithromycin Consumption?
Illustration: Limp Accompanied By Itching And Nausea After Azithromycin Consumption? media.springernature.com

I was told by the doctor sp.kk to drink mezatrin with neurosanbe plus, the first day I drank my body, but the second day I was weak and sometimes nauseous, felt a little itchy on the skin, sometimes it appeared small bumps on the skin and itching. Why is that a doctor?

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, it helps you explain more fully about your medical history first, for what reason you are taking the drug. It is very important to know whether the symptoms of weakness, nausea, and itching on your skin are caused by the side effects of the drugs you are taking or are still a continuation of your illness.

Mezatrin is a drug that contains the antibiotic Azithromycin. This drug can cause several side effects, including:

diarrhea and constipation, abdominal pain, nausea and vomiting, dizziness and headaches, fatigue, sleep disorders, etc. The symptoms that you experience can indeed be caused by the drugs you are taking. Although it causes some side effects, as long as the side effects are not too severe, you should continue taking the medication according to your doctor's instructions. If there are severe side effects that interfere with your daily activities, or you experience severe allergic reactions such as itching and redness throughout the body, swelling on the face, mouth, tongue, shortness of breath and breath sounds, immediately stop using the drug and go to hospital.

So much information from me, hopefully enough answer

: by

Related Question

How Much Fluid In The Lungs Should Be Excreted In A 2 Year Old Child?

How Much Fluid In The Lungs Should Be Excreted In A 2 Year Old Child?

(1 year ago)

, my son is currently being treated for Empyema disease (age 2.3 yrs), he has drained the tube and the fluid has been drained. from the results of the fluid that has been successfu...

Overcome The Lower Eye Red?

Overcome The Lower Eye Red?

(11 months ago)

Good morning. I want to ask. My son has red eyes on the bottom. What is the solution and the cure? It’s been red for a long time. I’ve used eye drops but still...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *